On the a.s. central limit theorem and domains of attraction

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-18
JournalProbability theory and related fields
Volume102
Publication statusPublished - 1995

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the a.s. central limit theorem and domains of attraction. / Berkes, István.

In: Probability theory and related fields, Vol. 102, 1995, p. 1-18.

Research output: Contribution to journalArticleResearchpeer-review

@article{a6f89479f0464222aa312b6c387e07e9,
title = "On the a.s. central limit theorem and domains of attraction",
author = "Istv{\'a}n Berkes",
year = "1995",
language = "English",
volume = "102",
pages = "1--18",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - On the a.s. central limit theorem and domains of attraction

AU - Berkes, István

PY - 1995

Y1 - 1995

M3 - Article

VL - 102

SP - 1

EP - 18

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -